A nonconforming covolume method for elliptic problems

Cited 2 time in webofscience Cited 0 time in scopus
  • Hit : 179
  • Download : 3
We consider a control volume (covolume) method for second-order elliptic PDEs with the rotated-Q(1) nonconforming finite element on rectangular grids. The coefficient K may a variable, diagonal tensor, or discontinuous. We prove first-order convergence in H-1 norm and second order convergence in L-2 norm when the partition is square. Our numerical experiments show that our covolume scheme has about 30% less error than FEM even when K is discontinuous tensor. (C) 2007 Elsevier Inc. All rights reserved.
Publisher
ELSEVIER SCIENCE INC
Issue Date
2008-02
Language
English
Article Type
Article
Keywords

GENERALIZED STOKES PROBLEM; RECTANGULAR GRIDS; EQUATIONS

Citation

APPLIED MATHEMATICS AND COMPUTATION, v.196, no.1, pp.60 - 66

ISSN
0096-3003
DOI
10.1016/j.amc.2007.05.036
URI
http://hdl.handle.net/10203/20351
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 2 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0